# SDR 2006UALA01573

- Difficulty date: August 11, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 26,552 hours, 10,088 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 17ABC EMERGENCY LIGHT INOPERATIVE.  RELAMPED SEAT 17 ABC EMERGENCY LIGHT.  OPS CHECKS GOOD.
